# SDR VNAA202508280069

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3171861
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPS TEST OF THE PAX DOOR WHEEL SUPPORT CABLE, FOUND BRACKET P/N: 601R317186-1 ON AFT LOWER PAX DOOR STRUCTURE TO BE CRACKED CORRECTIVE ACTION: REMOVED AND REPLACED BRACKET IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
